Thyroid UK

After yesterday's post

I have upped my Levothyroxine to 100 mcg a day from the prescribed 75 mcg. I take it first thing in the morning on an empty stomach. I am doing this because it feels 'right' for me. I have been tired, sleepy, with joints aching also confused with memory loss. My last blood test was in July last year (16) and showed a good level of TSH and free T4. Replies to my previous post indicate that these levels may have dropped over the year. What confuses some of these issues is that I have ME and a mental health condition; so these feed in to any 'cure' that might exist.

4 Replies

It could very well be that your ME and mental condition, are caused by low T3.


Hi, Thanks for the reply, ME possibly, though that, ME, was diagnosed in 1995 after a bout of sarcoidosis : still with me as it lays dormant. The overall MH aspect is because I am a survivor of sexual abuse, so that can be ruled out in relation to Hashi's. However constant bouts of low mood may well be a thyroid related thing and a result of a T3 loss. Thanks.


It's well-known that abuse victimes - either sexual or otherwise - go on to develop thyroid problems in later life. So, there is a connection.

And there's also a connection between sarcoidosis and autoimmune thyroid disease. These things are all linked together, although most doctors refuse to recognise it.

1 like

I think you've done the right thing. How we 'feel' is the best indicator if our hormone dose is good.


You may also like...